# SDR ASAA0640185

- Difficulty date: February 19, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 45,911 hours, 26,553 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546486156
- Condition: Punctured
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT INBD MIDFLAP T/E IS PUNCTURED ON THE LWR SURFACE.  REMOVED DAMAGED AREAS OF LWR SKIN FABRICATED AND INSTALLED TWO FILLERS AND TWO DOUBLERS IAW SRM 51 70 10 PARA 7 8 12 15 AND 20.
